Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 181, NWS Albuquerque, NM

June 17, 2015Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 17, 2015, 4:06 PM MDT for Lincoln County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2015, 4:06 PM MDT (22:06 UTC)
Expired
Jun 17, 2015, 4:30 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:37 PM MDT, 29 minutes earlier.

Area forecast discussion, Jun 17, 3:37 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT WED JUN 17 2015

.SYNOPSIS...
DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FAVOR
LOCATIONS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN
THROUGH THE WEEKEND...THOUGH STORMS WILL BECOME VERY ISOLATED
AFTER FRIDAY AS A STRONG HIGH PRESSURE SYSTEM MOVES OVERHEAD.
THIS HIGH PRESSURE SYSTEM WILL CROSS SLOWLY FROM THE WEST OVER THE
WEEKEND. HIGH TEMPERATURES WILL CLIMB ABOVE NORMAL AREAWIDE
BEGINNING THURSDAY...THEN PEAK 5 TO 15 DEGREES ABOVE NORMAL
SATURDAY AND SUNDAY...WHEN PORTIONS OF CENTRAL NEW MEXICO SHOULD
EXPERIENCE THEIR FIRST ONE HUNDRED DEGREE DAYS OF THE SEASON.

&&

.DISCUSSION...
MODELS ARE IN PRETTY GOOD AGREEMENT ON THE WEATHER PATTERN UNTIL
EARLY NEXT WEEK WHEN THEY DIVERGE ON THE TIMING AND TRACK OF AN
EASTERLY WAVE TRAVELING WESTWARD FROM TX INTO NORTHERN MEXICO.
THIS WAVE WILL CAUSE THE 500 MB HIGH OVER NEW MEXICO TO FLATTEN
AND SHIFT NORTHWARD...AND MODELS ARENT AGREEING TOO WELL ON WHERE
THE CENTER OF ANTICYCLONIC CIRCULATION WILL END UP EITHER.
SO...WE HAVE LESS CONFIDENCE IN THE FORECAST BEYOND SUNDAY. THE
LATEST GFS FORECASTS A DRAMATIC AND UNREALISTIC LOOKING SHIFT IN
THE TRACK OF THE EASTERLY WAVE TUESDAY...SENDING THE FEATURE NORTH
NORTHEASTWARD ACROSS THE TX PANHANDLE AS A WEAK UPPER LOW. THIS
FORECAST SIDED WITH THE MORE CONSISTENT EUROPEAN MODEL...AND
FAVORS SOUTHERN AREAS FOR SHOWERS AND THUNDERSTORMS TUESDAY
THROUGH THE MIDDLE OF NEXT MID WEEK.

44

&&

.FIRE WEATHER...
THE OVERALL PATTERN CHANGE TO HOTTER/DRIER WILL
STILL OCCUR. SOME WETTING RAIN WILL IMPACT CENTRAL/EASTERN AREAS
TONIGHT BUT THE FOOTPRINT WILL BECOME SMALL AND SMALLER AS THE
EVENING PROGRESSES.

WIDESPREAD ABOVE NORMAL TEMPERATURES STARTS THURSDAY AND WILL
CONTINUE THROUGH SUNDAY/MONDAY. LOOKING AT HIGHS BETWEEN 5 TO 10
DEGREES ABOVE NORMAL THROUGH FRIDAY THEN SLIGHTLY WARMER FOR THE
WEEKEND INTO EARLY NEXT WEEK. A SIGNIFICANT MID LEVEL DRY INTRUSION
WILL ALSO FILTER IN FROM WEST TO EAST DURING THE NEXT FEW DAYS. THIS
MEANS LOWERING HUMIDITY READINGS AND INCREASING SINGLE DIGIT
HUMIDITY VALUES. THIS TREND WILL MAINLY IMPACT WESTERN/CENTRAL AREAS
WITH HIGHER DEWPOINTS AND RH VALUES ACROSS THE EAST. THE SURFACE
DRYLINE WILL BE A BIT MORE ACTIVE THERE AS IT SLOSHES BACK AND FORTH
BETWEEN DAY/NIGHT. LIGHTER WIND FLOW FOR THURSDAY BUT AN INCREASE IN
WIND IS EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. THE OCCASIONAL
STRONGER THERMAL BREEZES ARE EXPECTED DURING THE WEEKEND BUT NOTHING
OUT OF THE ORDINARY FOR THIS TIME OF YEAR. THE HOTTEST DAYS APPEAR
TO BE SUNDAY/MONDAY. CANT RULE OUT SUPER HAINES VALUES FOR THE
LOWER/MIDDLE RIO GRANDE VALLEY DURING THE SUNDAY/MONDAY PERIOD.
MIXING HEIGHTS LOOK TO BE UNUSUALLY HIGH THROUGH SATURDAY AREAWIDE.

THE FOCUS FOR SHOWER/THUNDERSTORM CHANCES WILL SHIFT FURTHER EAST ON
THURSDAY WITH A MIX OF WETTER/DRIER CELLS ALONG AND EAST OF THE
CENTRAL MTNS. BASED ON THE UPPER RIDGE PLACEMENT...STORM CHANCES
WILL BE SIGNIFICANTLY REDUCED ON FRIDAY. PERHAPS THE DRIER VARIETY
OVER SOME OF THE HIGHER TERRAIN AREAS. THE UPPER HIGH WILL GRADUALLY
SHIFT EASTWARD DURING THE WEEKEND AND EARLY NEXT WEEK. CAN NEVER
RULE OUT VIRGA OR HIGH BASED SHOWERS DURING THIS MIGRATION BUT
THUNDERSTORM CHANCES...ESPECIALLY THE WETTING KIND WILL BE LIMITED.

EXTENDED MODELS ARE STILL SHOWING A MOISTURE SEEPAGE FROM THE SOUTH
BY THE MIDDLE OF NEXT WEEK. THE GFS IS NOW PICKING UP ON THIS
MOISTURE SURGE SIMILARLY TO THE ECMWF WHICH MEANS TUESDAY COULD BE
THE START OF INCREASED CHANCES FOR STORMS. BASED ON THE PATTERN AND
TIME OF YEAR...SUSPECT THE STORMS WILL INITIALLY BE DRIER BUT TREND
WETTER AS THE WEEK PROGRESSES. STILL TOO EARLY TO SAY WHETHER THE
MOISTURE PUSH WOULD BE A LEGITIMATE MONSOONAL SURGE OR A PARTIAL
SURGE. THE GFS INDICATES MORE OF A PARTIAL SURGE WHILE THE ECMWF IS
MORE BULLISH. THE MODELS HAVE BEEN AT ODDS FOR THIS PERIOD FOR THE
PAST FEW DAYS SO CAN ONLY GO WITH MODERATE CONFIDENCE AT THIS TIME.

AREAS OF POOR TO FAIR VENTILATION WILL IMPACT THE AREA SUNDAY
THROUGH EARLY NEXT WEEK DUE TO THE UPPER RIDGE PLACEMENT.

50

&&

.AVIATION...
18Z TAF CYCLE
LESS COVERAGE OF SH/TS IS EXPECTED TODAY. THE GREATEST TS THREAT
OR IMPACT FOR TERMINAL SITES IS AT LVS AND TCC. CANT RULE OUT
IMPACTS AT ROW OR SAF AS WELL BUT WILL GO WITH VCSH AT THIS TIME.
THE DRIER VARIETY OF SH/TS WILL BE FOUND OVER CENTRAL AREAS SO
CANT RULE OUT GUSTY OUTFLOW WINDS. HAVE THAT BUILT INTO THE
AEG/ABQ/SAF FORECAST. COULD BE A LITTLE TOO BULLISH AT AEG/ABQ BUT
OUTFLOWS COULD TRAVEL A FAIR DISTANCE TODAY. PERHAPS SOME BRIEF
MTN TOP OBSCD ALONG THE CENTRAL MTNS BUT SHOULDNT LAST TOO LONG IF
IT EVEN OCCURS AT ALL. LOW CIG DVLP LIKE LAST NIGHT IS LESS LIKELY
FOR TONIGHT ACROSS THE FAR EAST BUT THERE IS A LITTLE BIT OF
INDICATION FROM ONE OF THE MODELS. WILL MONITOR ACCORDINGLY. MOST
OF THE SH/TS SHOULD HAVE DIMINISHED BY MIDNIGHT BUT CANT RULE OUT
CONTINUED CELLS ACROSS SC/SE AREAS AFTER MIDNIGHT.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  57  94  57  96 /   0   5   0   0
DULCE...........................  46  88  46  88 /   0   5   0   5
CUBA............................  53  89  54  90 /   5   5   5   5
GALLUP..........................  49  92  51  93 /   0   5   0   5
EL MORRO........................  50  91  51  92 /   0   5   0   5
GRANTS..........................  51  92  53  93 /   0   5   0   5
QUEMADO.........................  50  90  52  91 /   0   5   0   5
GLENWOOD........................  59  95  59  96 /   5   5   0   0
CHAMA...........................  47  82  46  83 /  10   5   5   5
LOS ALAMOS......................  57  89  57  90 /  10   5   5  20
PECOS...........................  55  87  55  88 /  30  30  30  20
CERRO/QUESTA....................  49  85  48  86 /  30  20  20  10
RED RIVER.......................  47  76  47  78 /  50  50  30  20
ANGEL FIRE......................  47  81  47  83 /  30  40  30  20
TAOS............................  51  87  50  88 /  10  10  10  10
MORA............................  52  85  52  86 /  30  40  30  30
ESPANOLA........................  57  93  56  93 /  10   5   5  10
SANTA FE........................  58  89  57  90 /  20   5  20  20
SANTA FE AIRPORT................  59  91  59  92 /  10   5   5  10
ALBUQUERQUE FOOTHILLS...........  63  94  62  95 /   5   5   0  10
ALBUQUERQUE HEIGHTS.............  65  95  65  96 /   5   5   0  10
ALBUQUERQUE VALLEY..............  64  97  64  97 /   5   5   0  10
ALBUQUERQUE WEST MESA...........  63  95  63  96 /   5   5   0  10
LOS LUNAS.......................  63  97  64  98 /   5   5   0  10
RIO RANCHO......................  62  94  62  95 /   5   5   0  10
SOCORRO.........................  63  97  63  97 /   5   5   0  20
SANDIA PARK/CEDAR CREST.........  60  90  61  91 /  10  10   5  10
TIJERAS.........................  60  92  60  93 /  10  10   5  10
MORIARTY/ESTANCIA...............  57  90  57  91 /  10  10  10  10
CLINES CORNERS..................  58  88  58  88 /  20  30  20  20
GRAN QUIVIRA....................  59  91  60  91 /  20  20  20  10
CARRIZOZO.......................  63  91  61  91 /  20  10  10  10
RUIDOSO.........................  61  84  59  83 /  30  30  20  20
CAPULIN.........................  57  87  58  88 /  40  40  30  20
RATON...........................  55  89  55  90 /  30  30  30  20
SPRINGER........................  56  89  56  90 /  30  30  30  20
LAS VEGAS.......................  55  85  55  87 /  30  30  30  20
CLAYTON.........................  62  89  62  91 /  30  20  30  20
ROY.............................  59  89  60  90 /  30  30  30  20
CONCHAS.........................  64  95  65  96 /  30  20  30  10
SANTA ROSA......................  63  94  64  94 /  20  20  30  10
TUCUMCARI.......................  65  95  66  96 /  30  20  30  10
CLOVIS..........................  64  90  65  90 /  20  20  20  10
PORTALES........................  65  91  66  91 /  20  20  20  10
FORT SUMNER.....................  65  95  67  95 /  20  20  20  10
ROSWELL.........................  67  97  68  96 /  20  20  20  10
PICACHO.........................  62  91  62  90 /  20  30  20  20
ELK.............................  61  87  60  86 /  20  40  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Jun 17, 6:04 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 AM MDT WED JUN 17 2015

NMZ501>540-181200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
604 AM MDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL SHIFT TO THE CENTRAL MOUNTAIN CHAIN AND
EASTERN PLAINS OF NEW MEXICO TODAY AND TONIGHT WITH ONLY A FEW
DRY STORMS POSSIBLE IN CENTRAL NEW MEXICO. GUSTY DOWNBURST WINDS
WILL BE COMMON WITH THE DRY STORMS NEAR THE RIO GRANDE VALLEY AND
CONTINENTAL DIVIDE. IN NORTHEASTERN NEW MEXICO SOME STRONG STORMS
MAY MOVE OFF OF THE SANGRE DE CRISTO MOUNTAINS WITH LOCALLY HEAVY
RAINFALL...HAIL...AND GUSTY DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE TO BE FOCUSED ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN ON THURSDAY WITH SOME STORMS SEEPING BACK
INTO CENTRAL AREAS OF NEW MEXICO ON FRIDAY. SMALL HAIL...GUSTY
DOWNBURST WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...STRONG WINDS OR
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Special weather statement, Jun 17, 2:33 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT WED JUN 17 2015

NMZ515-172115-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
233 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT...

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANGEL FIRE...OR 20 MILES EAST OF TAOS...
MOVING SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANGEL FIRE...COYOTE CREEK STATE PARK AND BLACK LAKE.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
COLIN NEBLETT WILDLIFE AREA...ANGEL FIRE SKI AREA...AND HAROLD BROCK
ACCESS POINT.

&&

LAT...LON 3633 10495 3631 10493 3629 10493 3615 10522
      3635 10534 3637 10534 3638 10533 3640 10533
      3651 10520
TIME...MOT...LOC 2033Z 314DEG 13KT 3640 10521

JAF/KJ
Special weather statement, Jun 17, 2:45 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT WED JUN 17 2015

NMZ527-528-172145-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
245 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
345 PM MDT...

AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RATON PASS...OR NEAR RATON...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RATON...SUGARITE CANYON STATE PARK...RATON PASS AND SUGARITE.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 442 AND 460.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3689 10415 3670 10442 3694 10466 3700 10456
      3699 10435
TIME...MOT...LOC 2044Z 321DEG 8KT 3694 10450

JAF/KJ
Special weather statement, Jun 17, 3:17 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT WED JUN 17 2015

NMZ528-529-531-532-172145-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL
COUNTY-HARDING COUNTY-
317 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTH CENTRAL
SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES UNTIL 345 PM MDT...

AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF WAGON MOUND...MOVING
SOUTHEAST AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3587 10463 3596 10447 3578 10417 3561 10456
TIME...MOT...LOC 2116Z 326DEG 14KT 3587 10455

33
Local storm report, Jun 17, 3:25 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             1 N SUGARITE            36.96N 104.38W
06/17/2015  M1.00 INCH       COLFAX             NM   TRAINED SPOTTER

            MOSTLY DIME SIZE...FEW UP TO QUARTER SIZE.

&&

EVENT NUMBER ABQ1502288

JF
Special weather statement, Jun 17, 3:32 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT WED JUN 17 2015

NMZ515-172200-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
332 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
400 PM MDT...

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF UTE PARK...OR 31 MILES WEST
OF RATON...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL COLFAX
COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3681 10489 3677 10485 3664 10478 3662 10480
      3660 10479 3660 10480 3667 10485 3657 10481
      3657 10486 3655 10485 3654 10490 3657 10493
      3653 10493 3650 10507 3678 10510 3682 10491
TIME...MOT...LOC 2132Z 345DEG 13KT 3674 10497

33
Special weather statement, Jun 17, 3:41 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT WED JUN 17 2015

NMZ527-528-172230-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
341 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL
430 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF ABBOTT...OR 22 MILES NORTHEAST
OF SPRINGER...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FARLEY AND ABBOTT.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3654 10433 3657 10411 3628 10401 3625 10434
TIME...MOT...LOC 2141Z 353DEG 10KT 3650 10421

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:46 PM MDTSpecial Weather StatementABQMora44 min
Jun 16, 7:53 PM MDTAreal Flood AdvisoryABQSandoval82 min
Jun 17, 12:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jun 17, 12:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe34 min
Jun 17, 12:57 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 17, 1:06 PM MDTFlash Flood WarningABQSan Miguel114 min
Jun 17, 1:46 PM MDTSpecial Weather StatementABQColfax29 min
Jun 17, 1:58 PM MDTSevere Thunderstorm WarningABQColfax62 min
Jun 17, 2:02 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jun 17, 2:05 PM MDTSevere Thunderstorm WarningABQMora37 min
Jun 17, 2:08 PM MDTSevere Thunderstorm WarningABQSanta Fe29 min
Jun 17, 2:15 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jun 17, 2:20 PM MDTFlash Flood WarningABQSanta Fe115 min
Jun 17, 2:22 PM MDTAreal Flood AdvisoryABQColfax113 min
Jun 17, 2:31 PM MDTAreal Flood AdvisoryABQColfax, Mora119 min
Jun 17, 2:33 PM MDTSpecial Weather StatementABQMora42 min
Jun 17, 2:45 PM MDTSpecial Weather StatementABQColfax60 min
Jun 17, 2:48 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 17, 2:56 PM MDTSevere Thunderstorm WarningABQColfax34 min
Jun 17, 3:04 PM MDTAreal Flood AdvisoryABQLincoln86 min
Jun 17, 3:07 PM MDTAreal Flood AdvisoryABQLincoln, Socorro113 min
Jun 17, 3:17 PM MDTSpecial Weather StatementABQSan Miguel28 min
Jun 17, 3:32 PM MDTSpecial Weather StatementABQColfax28 min
Jun 17, 3:41 PM MDTSpecial Weather StatementABQColfax49 min
Jun 17, 3:45 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel30 min
Jun 17, 4:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 17, 4:47 PM MDTSpecial Weather StatementABQColfax43 min
Jun 17, 5:06 PM MDTSevere Thunderstorm WarningABQHarding, Mora26 min
Jun 17, 5:41 PM MDTSevere Thunderstorm WarningABQSan Miguel34 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.